JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TUBES IN SINGULAR SPACES OF NONPOSITIVE CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TUBES IN SINGULAR SPACES OF NONPOSITIVE CURVATURE
Chai, Young-Do; Lee, Doo-Hann;
  PDF(new window)
 Abstract
In this paper, we estimate area of tube in a CBA(0)-space with extendible geodesics. As its application, we obtain an upper bound of systole in a nonsimply connected space of nonpositive curvature. Also, we determine a relative growth of a ball in a CBA(0)-space to the corresponding ball in Euclidean plane.
 Keywords
singular Hadamard space;tube;surface area;systole;
 Language
English
 Cited by
1.
COMPARISON THEOREMS FOR THE VOLUMES OF TUBES ABOUT METRIC BALLS IN CAT($\kappa$)-SPACES,;;

충청수학회지, 2011. vol.24. 3, pp.457-467
2.
A NOTE ON SURFACES IN THE NORMAL BUNDLE OF A CURVE,;;

충청수학회지, 2014. vol.27. 2, pp.211-218 crossref(new window)
1.
A NOTE ON SURFACES IN THE NORMAL BUNDLE OF A CURVE, Journal of the Chungcheong Mathematical Society, 2014, 27, 2, 211  crossref(new windwow)
 References
1.
A. D. Alexandrov, A theorem on triangles in a metric space and some of its applications, Trudy Mat. Inst. Steklov. 38 (1951), 5-23

2.
A. D. Alexandrov, Uber eine verallgemeinerung der Riemannschen geometrie, Schr. Forschungs Inst. Math. 1 (1957) 33-84

3.
W. Ballmann, Lectures on spaces of nonpositive curvature, DMV Seminar, Band 25, Basel: Birkhauser, 1995

4.
C. Bavard, Inegalite isosystolique pour la bouteille de Klein, Math. Ann. 274 (1986), no. 3, 439-441 crossref(new window)

5.
Ju. D. Burago and V. A. Zalgaller, Geometric inequalities, Nauka : Leningrad, 1980

6.
L. Cesari, Surface area, Princeton Univ. Press, Princeton, New Jersey, 1956

7.
C. B. Croke, Area and the length of the shortest closed geodesic, J. Differential Geom. 27 (1988), no. 1, 1-21

8.
A. Gray, Tubes, Addison-Wesley Pub., 1990

9.
J. J. Hebda, Some lower bounds for the area of surfaces, Invent. Math. 65 (1981/82), no. 3, 485-490 crossref(new window)

10.
C. Mese, Some properties of minimal surfaces in singular spaces, Trans. Amer. Math. Soc. 352 (2000), no. 9, 3957-3969 crossref(new window)

11.
K. Nagano, A Sphere theorem for 2-dimensional CAT(1)-spaces, Pacific J. Math. 206 (2002), no. 2, 401-423 crossref(new window)

12.
I. G. Nikolaev, Solution of Plateau's problem in spaces of curvature no greater than k, Siberian Math. J. 20 (1979), 246-252 crossref(new window)